# SDR SFOA20151230001

- Difficulty date: December 18, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N77SF
- Make and model: Cessna 650
- Aircraft serial: 6507072
- Aircraft time: 5,584 hours, 4,451 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 10326N02R00
- Part serial: B154
- Condition: Faulty
- Location: Cockpit
- Part time: 1 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ENG START UP FOR DEPARTURE, PILOT NOTED LT DIGITAL TURBINE INDICATOR SHOWED NO DIGITS.  ENG STARTED NORMALLY & ALL OTHER INSTRUMENTS READ NORMAL & THERE WERE NO ENG COMPUTER FAULTS.  A SPECIAL FLIGHT PERMIT WAS ISSUED & ACFT WAS FLOWN TO HOME BASE WHERE IT WAS DETERMINED THAT THE INDICATOR WAS FAULTY.  AN OVERHAULED INDICATOR WAS INSTALLED & THE ACFT RETURNED TO SERVICE.  THE FAILED INDICATOR HAD 1.1 HRS SINCE OVERHAUL & A RECORDS CHECK SHOWED IT HAD BEEN REPAIRED FOR THE SAME DISCREPANCY.
